F. GARWOOD, PH.D.; (i) Fiducial Limits for the Poisson Distribution. Biometrika 1936; 28 (3-4): 437-442. doi: 10.1093/biomet/28.3-4.437
Download citation file:
© 2017 Oxford University Press
Oxford University Press is a department of the University of Oxford. It furthers the University's objective of excellence in research, scholarship, and education by publishing worldwide
Sign In or Create an Account
This PDF is available to Subscribers Only
For full access to this pdf, sign in to an existing account, or purchase an annual subscription.